# SDR GJQR0000268

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Corroded
- Location: Main Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIN AND CORROSION PITS ON ROLLERS. (X)
